# SDR UALA2008121506899

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 51,398 hours, 9,579 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 35059208
- Condition: Overheated
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, M
- Precautionary procedure: O

## Discrepancy

HYD PUMP DEM C2 LOW CENTER HYDRAULIC DEMAND PUMP NR 2 PRESSURE WHEN COMMANDED ON, OR CENTER DEMAND PUMP NR 2 OVERHEATED.  STATUS MSG-2910460 ACTIVE DC MODE MSG-2911110 INACTV DC MODE.  REPLACED ADP.
